# SDR HALA2011102400486

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,144 hours, 32,161 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AT GATE APU AUTO SHUTDOWN.  BITE CHECKED ECU FOUND LOW OIL PRESSURE FAULT, SERVICED APU WITH 2.5 QTS, RAN APU NO LEAKS NOTED, OK FOR SVC.
